Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Infant has running nose, watery eyes, taking Sinarest, seems to sleep for long hours. Is this due to medication?

My daughter is 5 month old. She had running nose and watery eyes yesterday, so is taking Sinarest af drops for the same since yesterday morning. She was quite fine by yesterday evening. However she has been almost continuously sleeping since yesterday night. She regularly wakes up while crying a lot, has her feed and then sleeps of again. Is excessive sleep normal (and crying while waking up) normal with sinarest af drops?
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Sinarest AF drops contains Chlorpheneramine maleate which is an antihistamine that will cause sleepiness in most of kids and irritability in some.
But check if you are giving right dosage and at right intervals.
If she is not getting up for feeds even, have her checked by a Pediatrician.
Hope you find my answer useful.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor